RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 1, Pages 33–49 (Mi faa831)  

This article is cited in 2 scientific papers (total in 2 papers)

Lie algebras of differential operators, their central extensions, and $W$-algebras

A. O. Radul

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1812 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:1, 25–39

Bibliographic databases:

UDC: 517.9
Received: 01.10.1990

Citation: A. O. Radul, “Lie algebras of differential operators, their central extensions, and $W$-algebras”, Funktsional. Anal. i Prilozhen., 25:1 (1991), 33–49; Funct. Anal. Appl., 25:1 (1991), 25–39

Citation in format AMSBIB
\Bibitem{Rad91}
\by A.~O.~Radul
\paper Lie algebras of differential operators, their central extensions, and $W$-algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 1
\pages 33--49
\mathnet{http://mi.mathnet.ru/faa831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113120}
\zmath{https://zbmath.org/?q=an:0809.47044}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 1
\pages 25--39
\crossref{https://doi.org/10.1007/BF01090674}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ33300004}


Linking options:
  • http://mi.mathnet.ru/eng/faa831
  • http://mi.mathnet.ru/eng/faa/v25/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Ovsienko, C. Roger, “Deformations of Poisson brackets and extensions of Lie algebras of contact vector fields”, Russian Math. Surveys, 47:6 (1992), 135–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. Nissimov, S. Pacheva, “$W_\infty$ – a geometric approach”, Theoret. and Math. Phys., 93:2 (1992), 1268–1278  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:296
    Full text:135
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019